# SDR AALA201803129002

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 63,277 hours, 28,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT DEPARTURE GATE FIRST OFFICER AND FLIGHT ATTENDANTS IN THE AFT GALLEY SMELLED A FAINT ELECTRICAL ODOR THAT SUBSIDED AFTER A COUPLE MINUTES. UPON DESCENT THE FLIGHT ATTENDANTS IN THE AFT GALLEY SMELLED THE SAME ODOR AGAIN. TC 26L00021001 ODOR TROUBLESHOOTING CHECKED AFT GALLEY AREA TO INCLUDE LIGHTS COFFEE MAKERS CIRCUIT BREAKER PANEL EMERGENCY LIGHT BATTERIES LAVS AND CABIN SEAT AREAS COULD NOT DUPLICATE SMELL MOD NOTIFIED-AUTHORIZED TO CLOSE.
